I was on one generic version of bupropion hydrochloride, and was recently given a totally different version of the same pill (I believe). SInce I've been taking the "new" one.. I've had a ton of side effects that I never experienced before. I've not had any other changes nor have I ever had a problem before. Any thoughts? This is terrible!
I think you may be on to something. I have been on 3 different generics and one of them may have been contributing to severe joint and muscle pain. I am trying the thrid one now and hope to see an improvement. I will let you know. I also found out on the internet that generics ARE responsible for joint pain in some individuals. I think the culprit is the small round one with A 101 written on it. Am now trying the new generic a yellow oval with 681 written on the face. I am hoping I do better. If not will ask for non-generic. The pain has been debilitating.
I was taking the 300mg XL generic manufactured by Watson Pharmaceuticals, with no problems. My pharmacy gave me a different version for my last refill, made by Mylan. I have had very disturbing side effects with this version, shakiness, dizziness, disorientation, etc. So my doctor changed my prescription to the name brand. She also advised that you should ask your pharmacy to tell you if they are providing a different manufacturer before you take it. I'm not sure if you can request a certain manufacturer or not, but might be worth a try.
I take bupropion 100 and it seems that every time they change the generic supplier I have to go thru a 3 week adjustment period before I level out. I had little problems with the Mylan but they changed to APO and that has been hard. Now I have to go back to Mylan and I am not looking forward to the adjustment. Maybe I will see how much the Wellbutrin is and how it effects me. Thanks for your input.
- Bupropion Information for Consumers
- Bupropion Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bupropion (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Aug 2009 • 8 answers
Posted 14 Oct 2011 • 1 answer
Posted 13 Aug 2013 • 1 answer
Posted 21 Jan 2016 • 1 answer
Posted 22 Feb 2018 • 1 answer